MAUDE Adverse Event Report: ROCHE DIAGNOSTICS MG2; PHOTOMETRIC METHOD, MAGNESIUM

ROCHE DIAGNOSTICS MG2; PHOTOMETRIC METHOD, MAGNESIUM
Catalog Number 06407358190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the customer's cobas 8000 c702 module is 15c7-08.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable mg2 magnesium gen.2 results from five patient samples tested on the cobas 8000 c702 module.It is unknown if the initial results were reported outside of the laboratory.The reporter suspects imprecision.The reporter was able to provide the following examples of discrepant results: (b)(6).The patient sample was run on line 2 of the module.The initial result was 0.68 mmol/l.The first repeat result was 0.47 mmol/l.The second repeat result was 0.42 mmol/l.(b)(6).The patient sample was run on line 2 of the module.The initial result was 1.15 mmol/l.The first repeat result was 0.79 mmol/l.The second repeat result was 0.81 mmol/l.(b)(6).The initial result from line 2 was 0.28 mmol/l.The first repeat result from line 2 was 0.55 mmol/l.The second repeat result from line 1 was 0.31 mmol/l.
 
Additional Manufacturer Narrative
Based on the information provided, the cause of the event could not be determined.The investigation did not identify a product problem.

Brand Name
MG2
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18085267
Report Number1823260-2023-03540
Device Sequence Number6788920
Product Code JGJ
UDI-Device Identifier04015630930821
UDI-Public04015630930821
Combination Product (Y/N)Y
Initial Reporter CountryUK
PMA/510(K) Number
K983416
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number06407358190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/14/2023
Supplement Date Received by Manufacturer01/29/2024
Initial Report FDA Received Date11/07/2023
Supplement Report FDA Received Date02/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown